# SDR ASAA2014111209646

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,867 hours, 8,228 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6228782
- Condition: Failed
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED.  QRC ACCOMPLISHED, ILLUMINATES ON RECALL. ACFT GROUNDED.  PERFORMED PACK/ZONE BITE CHECK IAW AMM 21-61-00-700-806-002. FOUND A "FLT DECK DUCT SENSOR" FAULT.  RETESTED AND RECEIVED THE SAME FAULT.  REPLACED THE CONTROL CABIN DUCT LIMIT SENSOR IAW AMM 21-61-04-000-803-002.  RETESTED AND NO FAULTS INDICATED.
